# SDR JJBA20220808006

- Difficulty date: July 28, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 37,308 hours, 25,317 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUSPECTED ON LOWER SKIN UNDER FWD RAD ALT ANTENNA DOUBLER. LOWER SKIN UNDER FWD RAD ALT #2 EXT ANTENNA DOUBLER BLENDED FOR INVESTIGATION (FOUND CORROSION). CUT-OUT C/OUT ON LOWER SKIN UNDER FWD RAD ALT #2. LOWER SKIN BTW FR 64-66 AND BTW STR 20L-20R REPAIRED.
